# SDR 2003F00490

- Difficulty date: May 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 1 ENGINE INTAKE PRECOOLER, ON BOTH SIDES OF THRUST REVERSER C-DUCT DELAMINATED.  REPAIRED PRECOOLER IAW SRM 54-02-00.  (M)
